# SDR 2008UALA03965

- Difficulty date: July 24, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Aircraft time: 63,621 hours, 18,381 cycles
- Engine: Pwa PW2037
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Odor
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMELL OF OIL IN CONDITIONED AIR IN DESCENT UNTIL ENGINE SHUTDOWN AT GATE.  *S/D*  RAN BOTH ENGINES AT IDLE AND HIGH POWER, WITH PACKS ISOLATED.  NO SMOKE OR FUMES NOTED PER FIM 21-00-01.  NOTED MUSTY ODOR WITH LEFT RECIRCULATION FAN, REPLACED FILTER, OPS CHECKED GOOD.
